Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 528, NWS Norman, OK

June 26, 2016Kay County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 26, 2016, 4:41 PM CDT for Kay County, Noble County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2016, 4:41 PM CDT (21:41 UTC)
Expired
Jun 26, 2016, 5:27 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 104 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:55 PM CDTTSTM WND GST 606 Ene Red Rock, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS54 KOUN 262141
SVROUN
OKC071-103-262245-
/O.NEW.KOUN.SV.W.0528.160626T2141Z-160626T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 545 PM CDT

* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARLAND...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...KAW CITY...RED ROCK...MARLAND...KAW LAKE...
  SOONER LAKE...MCCORD AND CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR KAW LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3653 9699 3651 9703 3641 9703
      3639 9729 3666 9731 3688 9675
TIME...MOT...LOC 2141Z 246DEG 18KT 3653 9720 

HAIL...1.00IN
WIND...70MPH
 
$$

11
1 follow-up statement
070 
WWUS54 KOUN 262227
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT SUN JUN 26 2016

OKC071-103-262237-
/O.CAN.KOUN.SV.W.0528.000000T0000Z-160626T2245Z/
KAY OK-NOBLE OK-
527 PM CDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KAY AND
NORTHEASTERN NOBLE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3653 9699 3651 9703 3641 9703
      3639 9729 3666 9731 3688 9675
TIME...MOT...LOC 2224Z 246DEG 18KT 3649 9731 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:38 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 26, 2:38 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
238 PM CDT SUN JUN 26 2016

.DISCUSSION...
Daily convection will be main concern with some severe weather
and potential flooding the main impacts moving forward.

Next couple of days weak sfc boundary(s), outflow boundaries
and weak upper support will be sufficient for scattered
convection. Best chance today will be near low level boundary
across northern Oklahoma. A secondary area could be in southwest
OK and north TX as upper low cont to spin across west Texas.

This weak sfc boundary still appears to be present on Monday, a
bit farther south, and will once again act as a focus for
convective development throughout the day. Current atmosphere is
one with plenty of instability but very little, if any shear. So
storms will be slow-moving and efficient rain producers. So heavy
rainfall and wind will be main concerns with a secondary hail
threat.

As we move forward through the work week, we see upper ridge
shift back westward and northwest flow develop across the
Southern Plains. This will likely lead to nearly daily chances
for storms across the area. Although some severe risk will be
present, main concern may turn into a water issue, in the form of
flooding. Still a bit early to determine exactly where the
greatest threat may end up occurring. However, currently would
appear northeast half of Oklahoma would be most likely area to see
multiple rounds of heavy rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  93  72  90 /  30  30  50  30
Hobart OK         72  95  72  92 /  30  20  50  30
Wichita Falls TX  74  95  74  91 /  20  20  40  40
Gage OK           68  92  68  90 /  50  20  40  20
Ponca City OK     72  90  71  89 /  60  40  40  20
Durant OK         75  94  74  90 /  20  40  50  40

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/30
Hazardous weather outlook, Jun 26, 2:44 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT SUN JUN 26 2016

OKZ004>048-050>052-TXZ083>090-270745-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
244 PM CDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS A PORTION
OF NORTHERN OKLAHOMA. THE MARGINAL RISK EXTENDS EAST AND NORTH OF
A LINE FROM NEAR FREEDOM TO TALOGA TO MULHALL TO MANNFORD.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTHERN
OKLAHOMA INTO THE EVENING. A FEW STORMS WILL BE STRONG TO SEVERE.
THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE THROUGH
SUNSET. WITH THE SLOW MOVEMENT OF THE STORMS... THE PRIMARY HAZARD
WILL BE LOCALLY HEAVY RAINFALL... WHICH MAY LEAD TO FLOODING.
DAMAGING WINDS AND HAIL ARE ALSO POSSIBLE. SHOWERS AND
THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS NORTHERN AND WESTERN
OKLAHOMA... WITH A CONTINUED CONCERN FOR HEAVY RAINFALL AND
FLOODING.

ISOLATED SHOWERS WILL CONTINUE TO DEVELOP FARTHER SOUTH... ACROSS
CENTRAL AND SOUTHERN OKLAHOMA THROUGH SUNSET. NO SEVERE STORMS ARE
EXPECTED WITH THIS ACTIVITY. HOWEVER... GUSTY WINDS AND BRIEF
HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
NORTHERN OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
NEXT WEEKEND. HEAVY RAIN LEADING TO FLOODING WILL BE THE BIGGEST
CONCERN THROUGHOUT THE WEEK. NO ORGANIZED SEVERE WEATHER IS
EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT
TIMES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Jun 26, 2:42 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT SUN JUN 26 2016

OKZ006-262015-
ALFALFA OK-
242 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALFALFA COUNTY UNTIL 315
PM CDT...

AT 240 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER INGERSOLL...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3661 9837 3680 9853 3700 9838 3686 9812
TIME...MOT...LOC 1940Z 220DEG 20KT 3680 9839

30
Local storm report, Jun 26, 3:12 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND GST     BURLINGTON              36.90N 98.42W
06/26/2016  E60 MPH          ALFALFA            OK   PUBLIC

            ESTIMATED 60-65 MPH WIND GUSTS.

&&

DW
Special weather statement, Jun 26, 3:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT SUN JUN 26 2016

OKZ011-012-015-017>019-262130-
LOGAN OK-BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-GARFIELD OK-
343 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHERN
BLAINE...MAJOR...NORTHEASTERN DEWEY...NORTHERN KINGFISHER AND
GARFIELD COUNTIES UNTIL 430 PM CDT...

AT 340 PM CDT...AN AREA OF STRONG THUNDERSTORMS STRETCHED FROM NEAR
BRECKENRIDGE AND MARSHALL WEST TO LOYAL TO ORION TO NEAR
SEILING...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3607 9741 3596 9902 3636 9884 3656 9759
TIME...MOT...LOC 2040Z 212DEG 12KT 3644 9775 3607 9814 3611 9877

30
Special weather statement, Jun 26, 3:50 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT SUN JUN 26 2016

OKZ007-262115-
GRANT OK-
350 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
415 PM CDT...

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAKITA...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3681 9791 3691 9810 3700 9805 3700 9770
TIME...MOT...LOC 2048Z 212DEG 12KT 3692 9796

30
Special weather statement, Jun 26, 4:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT SUN JUN 26 2016

OKZ007-012-262200-
GRANT OK-GARFIELD OK-
429 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND
NORTHWESTERN GARFIELD COUNTIES UNTIL 500 PM CDT...

AT 428 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
POND CREEK...KREMLIN...NASH...HILLSDALE AND JEFFERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3648 9790 3658 9810 3679 9800 3667 9762
TIME...MOT...LOC 2128Z 218DEG 8KT 3658 9793

11
Special weather statement, Jun 26, 4:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT SUN JUN 26 2016

OKZ008-013-262200-
NOBLE OK-KAY OK-
433 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOBLE AND SOUTHERN KAY
COUNTIES UNTIL 500 PM CDT...

AT 431 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTHWEST OF PONCA CITY TO 3 MILES NORTH OF PERRY...MOVING
EAST-NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...PERRY...TONKAWA...KAW CITY...RED ROCK...
MARLAND...KILDARE...KAW LAKE...SOONER LAKE...MCCORD AND CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR KAW LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3659 9706
      3658 9700 3660 9691 3658 9689 3655 9690
      3651 9703 3633 9703 3633 9692 3632 9692
      3632 9693 3630 9734 3679 9733 3688 9675
TIME...MOT...LOC 2131Z 248DEG 9KT 3666 9714 3634 9728

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:21 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Jun 26, 1:47 PM CDTSpecial Weather StatementOUNMajor28 min
Jun 26, 2:12 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Jun 26, 2:20 PM CDTSpecial Weather StatementOUNMajor25 min
Jun 26, 2:24 PM CDTSevere Thunderstorm WarningOUNRoger Mills51 min
Jun 26, 2:25 PM CDTSpecial Weather StatementOUNKingfisher35 min
Jun 26, 2:32 PM CDTSpecial Weather StatementOUNMajor28 min
Jun 26, 2:42 PM CDTSpecial Weather StatementOUNAlfalfa33 min
Jun 26, 3:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa42 min
Jun 26, 3:25 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
Jun 26, 3:43 PM CDTSpecial Weather StatementOUNGarfield, Major47 min
Jun 26, 3:50 PM CDTSpecial Weather StatementOUNGrant25 min
Jun 26, 4:16 PM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Garfield, Kingfisher, Major3 hr
Jun 26, 4:19 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward41 min
Jun 26, 4:29 PM CDTSpecial Weather StatementOUNGrant31 min
Jun 26, 4:33 PM CDTSpecial Weather StatementOUNKay, Noble27 min
Jun 26, 4:50 PM CDTSpecial Weather StatementOUNBeckham25 min
Jun 26, 4:56 PM CDTSpecial Weather StatementOUNJackson34 min
Jun 26, 4:57 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward31 min
Jun 26, 5:03 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa44 min
Jun 26, 5:06 PM CDTSpecial Weather StatementOUNLogan39 min
Jun 26, 5:35 PM CDTSpecial Weather StatementOUNOklahoma40 min
Jun 26, 5:45 PM CDTSpecial Weather StatementOUNGreer30 min
Jun 26, 6:13 PM CDTSpecial Weather StatementOUNCuster32 min
Jun 26, 6:43 PM CDTSpecial Weather StatementOUNKiowa32 min
Jun 26, 6:44 PM CDTSpecial Weather StatementOUNCaddo31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.